Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 40, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 9, 2010, 10:29 AM CST for Marion County, Missouri. It took effect at Mar 9, 2010, 9:37 PM CST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2010, 10:29 AM CST (16:29 UTC)
- In effect from
- Mar 9, 2010, 9:37 PM CST
- Expired
- Mar 12, 2010, 8:47 AM CST
- In force
- 59 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 10.22 ft at Mar 11, 2010, 1:00 PM CST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
524
WGUS43 KLSX 091629
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CST TUE MAR 9 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVER IN MISSOURI...
SOUTH FABIUS RIVER NEAR ...TAYLOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RAIN AND SNOW MELT WITH AN ADDITIONAL
0.5 INCHES OF RAIN EXPECTED OVER THE NEXT 24 HOUR PERIOD.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-101629-
/O.NEW.KLSX.FL.W.0040.100310T0800Z-100313T0000Z/
/TAYM7.1.ER.100310T0800Z.100311T0000Z.100312T0000Z.NO/
1029 AM CST TUE MAR 9 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY EVENING.
* AT 9:30 AM TUESDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET TOMORROW EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/10 03/11 03/12 03/13 03/14
SOUTH FABIUS RIVER
TAYLOR 9.5 8.47 9.9 10.4 8.5 5.5 3.97 follow-up statements
483
WGUS83 KLSX 100304
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CST TUE MAR 9 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO SNOW MELT...AND UP
TO ONE HALF INCH OF PRECIPITATION FORECAST OVER THE BASIN DURING
THE NEXT 48 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-110304-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100311T2200Z/
/EWNM7.1.ER.100309T1807Z.100310T0230Z.100310T2200Z.NO/
904 PM CST TUE MAR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THURSDAY AFTERNOON.
* AT 8:30 PM TUESDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
$$
MOC111-110303-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100311T2209Z/
/EWMM7.1.ER.100309T1345Z.100310T0600Z.100310T2209Z.NO/
904 PM CST TUE MAR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THURSDAY AFTERNOON.
* AT 8:30 PM TUESDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY
AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
$$
MOC127-110303-
/O.EXT.KLSX.FL.W.0040.100310T0337Z-100312T1000Z/
/TAYM7.1.ER.100310T0337Z.100310T1800Z.100311T1000Z.NO/
904 PM CST TUE MAR 9 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE THURSDAY NIGHT.
* AT 8:30 PM TUESDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 10.7 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA
FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK
JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/10 03/11 03/12 03/13 03/14
NORTH FABIUS RIVER
EWING 11.0 11.96 11.8 10.3 9.8 8.2 6.8
MIDDLE FABIUS RIVER
EWING 12.0 13.28 13.3 10.3 9.2 7.4 5.7
SOUTH FABIUS RIVER
TAYLOR 9.5 9.31 10.5 9.3 6.8 4.6 3.7574
WGUS83 KLSX 101455
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 AM CST WED MAR 10 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR ...EWING
MIDDLE FABIUS RIVER NEAR ...EWING
SOUTH FABIUS RIVER NEAR ...TAYLOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF SNOW MEL RUNOFF AND RAINFALL.
AN ADDITIONAL 0.2 TO 0.5 INCHES OF RAIN IS EXPECTED IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-111455-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100313T2230Z/
/EWNM7.1.ER.100309T1807Z.100311T0000Z.100312T2230Z.NO/
855 AM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET THIS EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
$$
MOC111-111454-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100314T0000Z/
/EWMM7.1.ER.100309T1345Z.100311T0000Z.100313T0000Z.NO/
855 AM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL FRIDAY EVENING.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.9 FEET THIS EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
$$
MOC127-111454-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100312T2100Z/
/TAYM7.1.ER.100310T0405Z.100310T1800Z.100311T2100Z.NO/
855 AM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY AFTERNOON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.1 FEET THIS AFTERNOON.
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK
JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/11 03/12 03/13 03/14 03/15
NORTH FABIUS RIVER
EWING 11.0 12.76 12.7 11.6 10.4 9.3 7.6
MIDDLE FABIUS RIVER
EWING 12.0 14.62 14.7 13.3 10.6 8.7 6.6
SOUTH FABIUS RIVER
TAYLOR 9.5 9.86 9.7 8.8 7.3 5.1 3.9997
WGUS83 KLSX 101456
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 AM CST WED MAR 10 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR ...EWING
MIDDLE FABIUS RIVER NEAR ...EWING
SOUTH FABIUS RIVER NEAR ...TAYLOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF SNOW MELT RUNOFF AND RAINFALL.
AN ADDITIONAL 0.2 TO 0.5 INCHES OF RAIN IS EXPECTED IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-111455-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100313T2230Z/
/EWNM7.1.ER.100309T1807Z.100311T0000Z.100312T2230Z.NO/
856 AM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET THIS EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
$$
MOC111-111454-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100314T0000Z/
/EWMM7.1.ER.100309T1345Z.100311T0000Z.100313T0000Z.NO/
856 AM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL FRIDAY EVENING.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.9 FEET THIS EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
$$
MOC127-111454-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100312T2100Z/
/TAYM7.1.ER.100310T0405Z.100310T1800Z.100311T2100Z.NO/
856 AM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY AFTERNOON.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.1 FEET THIS AFTERNOON.
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK
JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/11 03/12 03/13 03/14 03/15
NORTH FABIUS RIVER
EWING 11.0 12.76 12.7 11.6 10.4 9.3 7.6
MIDDLE FABIUS RIVER
EWING 12.0 14.62 14.7 13.3 10.6 8.7 6.6
SOUTH FABIUS RIVER
TAYLOR 9.5 9.86 9.7 8.8 7.3 5.1 3.9536
WGUS83 KLSX 110219
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
819 PM CST WED MAR 10 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO MELTING SNOW AND
UNDER ONE HALF INCH OF PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-120219-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100315T0430Z/
/EWNM7.1.ER.100309T1807Z.100310T1845Z.100314T0430Z.NO/
819 PM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SUNDAY EVENING.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY EVENING.
$$
MOC111-120218-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100313T1400Z/
/EWMM7.1.ER.100309T1345Z.100310T2000Z.100312T1400Z.NO/
819 PM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MORNING.
$$
MOC127-120218-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100312T0247Z/
/TAYM7.1.ER.100310T0405Z.100310T1515Z.100311T0247Z.NO/
819 PM CST WED MAR 10 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY EVENING.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/11 03/12 03/13 03/14 03/15
NORTH FABIUS RIVER
EWING 11.0 12.58 12.5 12.1 11.8 10.4 8.3
MIDDLE FABIUS RIVER
EWING 12.0 14.72 14.2 12.1 11.2 9.9 7.6
SOUTH FABIUS RIVER
TAYLOR 9.5 9.58 9.2 9.1 7.6 5.2 3.8652
WGUS83 KLSX 111259
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 AM CST THU MAR 11 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.40 INCHES OF
PRECIPITATION THE PAST 24 HOURS...IN ADDITION TO RUNOFF FROM MELTING
SNOW...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-121259-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100313T1930Z/
/EWNM7.1.ER.100309T1807Z.100310T1845Z.100312T1930Z.NO/
659 AM CST THU MAR 11 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 6:30 AM THURSDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
$$
MOC111-121258-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100314T1200Z/
/EWMM7.1.ER.100309T1345Z.100311T1230Z.100313T1200Z.NO/
659 AM CST THU MAR 11 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY MORNING.
* AT 6:30 AM THURSDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING.
$$
MOC127-121258-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100313T0900Z/
/TAYM7.1.ER.100310T0405Z.100311T1230Z.100312T0900Z.NO/
659 AM CST THU MAR 11 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE FRIDAY NIGHT.
* AT 6:30 AM THURSDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/12 03/13 03/14 03/15 03/16
NORTH FABIUS RIVER
EWING 11.0 11.61 11.3 9.9 8.1 6.7 5.9
MIDDLE FABIUS RIVER
EWING 12.0 14.86 13.3 12.0 10.3 8.4 6.9
SOUTH FABIUS RIVER
TAYLOR 9.5 10.10 9.4 7.8 5.2 3.9 3.4325
WGUS83 KLSX 120307
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CST THU MAR 11 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.40 INCHES OF
PRECIPITATION THE PAST 24 HOURS...IN ADDITION TO RUNOFF FROM MELTING
SNOW...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-130307-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-100313T0348Z/
/EWNM7.1.ER.100309T1807Z.100310T1845Z.100312T0348Z.NO/
907 PM CST THU MAR 11 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY EVENING.
* AT 8:30 PM THURSDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
$$
MOC111-130306-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-100314T0000Z/
/EWMM7.1.ER.100309T1345Z.100311T1230Z.100313T0000Z.NO/
907 PM CST THU MAR 11 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY EVENING.
* AT 8:45 PM THURSDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MORNING.
$$
MOC127-130306-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-100313T1200Z/
/TAYM7.1.ER.100310T0405Z.100311T1830Z.100312T1200Z.NO/
907 PM CST THU MAR 11 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY MORNING.
* AT 8:46 PM THURSDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MORNING.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK
JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/12 03/13 03/14 03/15 03/16
NORTH FABIUS RIVER
EWING 11.0 11.06 10.8 10.1 8.6 7.0 6.0
MIDDLE FABIUS RIVER
EWING 12.0 12.17 12.3 11.7 10.4 8.8 7.3
SOUTH FABIUS RIVER
TAYLOR 9.5 9.72 9.5 7.8 5.4 3.8 3.5919
WGUS83 KLSX 121448
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CST FRI MAR 12 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
SOUTH FABIUS RIVER...
NEAR TAYLOR...AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-121517-
/O.CAN.KLSX.FL.W.0040.000000T0000Z-100313T1200Z/
/TAYM7.1.ER.100310T0405Z.100311T1830Z.100312T0855Z.NO/
847 AM CST FRI MAR 12 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 AM FRIDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 9.5 FEET.
* FELL BELOW FLOOD STAGE AT 2:55 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.0 FEET BY SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
SOUTH FABIUS RIVER
TAYLOR 9.5 9.28 8.0 6.7 5.9 4.7 3.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:52 AM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Mar 9, 5:52 AM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 552 AM CST TUE MAR 9 2010 .DISCUSSION... /445 AM CST TUE MAR 9 2010/ PRIMARY FORECAST PROBLEM THIS MORNING IS WHAT TO DO WITH THE RAIN BAND MOVING FROM CENTRAL INTO EASTERN MISSOURI AT THIS TIME. RADAR TRENDS ARE SHOWING THE BACK EDGE OF THE BAND MOVING THROUGH MUCH OF THE CWFA BY MID MORNING. HAVE THEREFORE BACKED OFF POPS THIS MORNING OVER THE SOUTHWEST QUADRANT OF THE CWFA. THE PART OF THE BAND IN NORTHERN MISSOURI ISN'T MOVING AS FAST AS THE SOUTHERN PORTION...SO HAVE LEFT CAT POPS ALONE FOR NOW. WAS ALSO RELUCTANT TO BACK TOO FAR OFF POPS THIS MORNING OVER EASTERN MISSOURI AND SOUTHWEST ILLINOIS BECAUSE THERE CONTINUES TO BE REDEVELOPMENT BEHIND THE MAIN BAND. THE LOW LEVEL MOISTURE CONVERGENCE...WHICH IS AT LEAST PARTIALLY FUELING THIS BAND...WEAKENS THROUGH THE DAY BUT NEVER FULLY DISSIPATES SO THERE'S ANOTHER REASON TO KEEP HIGHER POPS FURTHER EAST AND NORTH TODAY. THE NEXT WAVE OF RAIN ASSOCIATED WITH A VORTMAX ROTATING AROUND ITS PARENT LOW OVER WESTERN OKLAHOMA SHOULD MOVE UP INTO MISSOURI DURING THE AFTERNOON OR EARLY EVENING. HAVE THEREFORE KEPT HIGH LIKELY/CATEGORICAL POPS GOING FOR THIS AFTERNOON AND TONIGHT. REMAINDER OF THE FORECAST STILL LOOKS ON TRACK AS THE SECOND SHORTWAVE MOVES OFF THE ROCKIES AND INTO THE PLAINS TOMORROW. THE TWO SYSTEMS COMBINE FORCES TO PRODUCE ONE DEEP CUTOFF OVER NORTHWEST MISSOURI BY THURSDAY EVENING WHICH DRIFTS EAST CONTINUING TO PRODUCE PERIODS OF RAIN THROUGH AT LEAST SATURDAY. HAVE MAINTAINED THUNDER CHANCES IN THE FORECAST...ALTHOUGH IT LOOKS LIKE THE BEST CHANCE FOR STORMS HAS SHIFTED FROM WEDNESDAY TO WEDNESDAY NIGHT AND THURSDAY WHEN THE SECOND SHORTWAVE STARTS ITS FIRST ORBIT OVER THE PLAINS. NAM IS FORECASTING A DECENT AMOUNT OF INSTABILITY (~1200 J/KG) ON THURSDAY AHEAD OF A COLD FRONT WITH AROUND 30-40KTS OF SHEAR BETWEEN 0-3KM AND 0-6KM. MY CONFIDENCE ISN'T SUPER HIGH ON SEVERE WEATHER JUST YET SINCE THE TIMING REMAINS PROBLEMATIC AS THE MODELS CONTINUE TO HAVE SOME ISSUES WITH WHEN THE BEST INSTABILITY WILL BE OVER THE REGION. HOWEVER...IF THE INSTABILITY CAN BE REALIZED THIS IS CERTAINLY GOOD ENOUGH FOR ORGANIZED MULTICELLS...AND 0-1KM BULK SHEAR APPROACHES 20KTS DUE TO SOME DECENT LOW LEVEL TURNING OF THE WIND...SO I WOULD NOT BE SURPRISED TO SEE SOME BRIEF FUNNELS IN ADDITION TO A POTENTIALLY DAMAGING WIND THREAT. CARNEY && .AVIATION... /536 AM CST TUE MAR 9 2010/ FIRST BAND OF RAIN SPIRALLING THROUGH AREA THIS MORNING WILL BE EXITING THE UIN AND STL AREA TAFS OVER THE NEXT 1-2 HOURS. OVERNIGHT...THE RATHER STEADY TREND HAS BEEN FOR MVFR CIGS TO FORM VERY SHORTLY AFTER THE END OF THE RAINFALL...SO HAVE CONTINUED THAT THINKING FOR THE AFOREMENTIONED TAF LOCATIONS. KCOU SHOULD BE IN THE THICK OF THIS MVFR DECK...AND OVER THE LAST 90 MINUTES OR SO IFR CIGS HAVE FORMED OVER THE OZARKS SO HAVE INCLUDED THIS IN THE KCOU TAF FOR A FEW HOURS THIS MORNING. FORECASTS REPRESENT THE THINKING THAT FROM MID MORNING INTO MID AFTERNOON A FAIRLY PERSISTENT CU/SC DECK BETWEEN 2 KFT AND 3.5 KFT WILL BLANKET THE AREA. THE NEXT SHORTWAVE....CURRENTLY PUSING INTO N OK....SHOULD GENERATE THE NEXT WIDESPREAD ROUND OF SHOWERS FROM MID AFTERNOON INTO EARLY EVENING. BOTH FORECAST SOUNDINGS AND MOS SUGGEST THAT PERSISTENT MVFR CIGS WILL OCCUR IN THE WAKE OF THE PRECIP DURING THE EVENING HOURS AND SEE NO REASON TO ARGUE WITH THIS TREND. WHAT HAPPENS LATER TONIGHT IS INTERESTING...AS THE NAM IS VERY AGGRESSIVE PUSHING A DEEP DRY SLOT ACROSS THE AREA. IF THIS OCCURS CONDITIONS WILL IMPROVE IN A CLIMATOLOGICALLY RARE TIME FRAME OF 06-12Z. WILL LET DAY SHIFT TAKE A LOOK AT LATER DATA BEFORE TRYING TO PIN THIS DOWN. SPECIFICS FOR STL...RAIN SHOULD COME TO AND END AROUND 13Z...FOLLOWED BY MVFR CIGS FOR THE REMAINDER OF THE MORNING THAT SHOULD SLOWLY IMPROVE TO VFR BETWEEN 18-19Z WITH A BIT OF HEATING. BROUGHT THE NEXT ROUND OF SHOWERS INTO THE AREA BY 22Z...WITH MORE MVFR CIGS BLANKETING AREA THIS EVENING IN THE WAKE OF THIS RAIN. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 9, 6:01 AM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 601 AM CST TUE MAR 9 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 601 AM CST TUE MAR 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. ANY STORMS THAT DO FORM ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR WEDNESDAY THROUGH THURSDAY. SOME OF THE STORMS COULD BE SEVERE ON WEDNESDAY NIGHT ACROSS PARTS OF CENTRAL MISSOURI AND THE EASTERN OZARKS. THE PRIMARY HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON THURSDAY. SOME OF THE STORMS COULD BE SEVERE. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:42 PM CST | River Flood Warning | LSX | Lewis | 4 days |
| Mar 8, 6:42 PM CST | River Flood Warning | LSX | Lewis | 4 days |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.